# SDR ASAA0570003

- Difficulty date: January 13, 2005
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support
- Part number: 146A75024
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK FOUND CORROSION ON FLOOR TO SIDEWALL SUPPORT FROM BS 500A-500D AND WL 151, REPAIR IAW SRM.  (K)
